# SDR 96UAL900437

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1663M24P02
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,928 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE FAILED WHILE CLIMBING THROUGH FL310.  *S/D* THE NUMBER 16 POSITION FAN BLADE FAILED AT THE BLADE DOVETAIL, RESULTING IN HIGH ROTOR IMBALANCE AND SECONDARY ENGINE DAMAGE.  THE CAUSE OF THE BLADE DAMAGE IS BEING INVESTIGATED AT THIS TIME.
